Year 2020, Volume , Issue 32, Pages 1 - 10 2020-09-30

On Some Generalized Open Sets in Ideal Bitopological Spaces

İ̇btissam BUKHATWA [1] , Sibel DEMİRALP [2]


In this article, we introduce and study the concepts of \gammaij- I -sets, \gammaij - preI -open sets, and \gammaij -b-I -open sets by generalizing (i,j)-I-open, (i,j)-preI-open, and (i,j)-bI- open sets, respectively, in ideal bitopological spaces with an operation \gamma: \tau \rightarrow P(X). Further, we describe and study (\gamma, \delta)ij-bI-continuous functions in ideal bitopological spaces through this paper                                                                                                                                                                                                                                                                                      .
Ideal bitopological space, \gamma _{ij}-I- open sets, \gamma_{ij} - preI -open sets, gamma _{ij}-bI-open sets, \gamma _{ij}-I-continuous functions
  • J. C. Kelly, Bitopological Spaces, Proceedings of the London Mathematical Society 3(1) (1963) 71-89.
  • K. Kuratowski, Topology Vols 1 and 2, Academic Press (1966).
  • S. Kasahara, Operation-Compact Spaces, Mathematica Japonica 24(1) (1979) 97-105.
  • F. H. Khedr, Operation on Bitopologies, Delta Journal Of Science 8(1) (1984) 309-320.
  • F. H. Khedr, K. H. Abdelhakiem, Operations on Bitopological Spaces, Fasciculi Mathematici 45 (2010) 47-57.
  • D. Andrijevic, On b-open Sets, Matematicki Vesnik 205 (1996) 59-64.
  • T. Al-Hawary, A. Al-Omari, b-open and b􀀀continuity in Bitopological Spaces, Al-Manarah 13(3) (2007) 89-101.
  • A. C. Guler, G. Aslim, bI-open Sets and Decomposition of Continuity via Idealization, Proceedings of Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan 22 (2005) 27-32.
  • E. Ekici, On Pre-I-open sets, Semi-I-open sets and b-I-open sets in Ideal Topological Spaces, Acta Universitatis Apulensis 30 (2012) 293-303.
  • N. Rajesh, M. Caldas, S. Jafari, Preopen Sets in Ideal Bitopological Spaces, Boletim da Sociedade Paranaense de Matematica 29(2) (2011) 61-68.
  • H. Z. Ibrahim, On Pre-I-Open Sets In Ideal Topological Spaces, arxiv preprint arxiv: 1501.02494. 2015 Jan 11.
  • S. D. Jyoti, bI-open Sets in Ideal Bitopological Space, International Journal of Pure and Applied Mathematics 105(1) (2015) 7-18.
  • S. Hussain, On Generalized Open Sets, Hacettepe Journal of Mathematics and Statistics 47(6) (2018) 1438-1446.
  • I. Bukhatwa, S. Demiralp, On Generalized -Open Sets in Ideal Bitopological Space, European Journal of Pure and Applied Mathematics 13(2) (2020) 269-279.
  • M. Ilkhan, M. Akyigit, E. E. Kara, On New Types of Sets via 􀀀open Sets in Bitopological Spaces, Communications Series A1 Mathematics & Statistics 67(1) (2017) 225-234.
  • M. Kar, S. S. Thakur, S. S. Rana, J. K. Maitra, I-Continuous Functions in Ideal Bitopological Spaces, American Journal of Engineering Research 3(3) (2014) 51-55.
  • M. Akdağ, On bI-open Sets and bI-continuous Functions, International Journal of Mathematics and Mathematical Sciences Article ID 75721 (2007) 13 pages.
  • M. Caldas, S. Jafari, N. Rajesh, Some Fundamental Properties of Beta-open Sets in Ideal Bitopo- logical Spaces, European Journal of Pure and Applied Mathematics 6(2) (2013) 247-255.
  • B. C. Tripathy, D. J. Sarma, Generalized b-closed Sets in Bitopological Spaces, Proyecciones (Antofagasta) 33(3) (2014) 315-324.
  • J. K. Maitra, H. K. Tripathi, Local Function in Generalized Ideal Topological Spaces, VISLESANA 11(1) (2014) 191-195.
  • H. Ogata, Operations on Topological Spaces and Associated Topology, Mathematica Japonica 36 (1991) 175-184.
  • G. Şenel, N. Cağman, Soft Closed Sets on Soft Bitopological Space, Journal of New Results in Science 3(5) (2014) 57-66.
  • G. Şenel, On Bitopological Spaces, Master's Thesis, Ege University (2009) Izmir, Turkey.
  • R. Vaidyanathaswamy, The Localisation Theory in Set Topology, Proceedings of the Academic of Sciences, 20 (1945) 51-61.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: İ̇btissam BUKHATWA (Primary Author)
Institution: KASTAMONU ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Country: Turkey


Orcid: 0000-0002-3977-587X
Author: Sibel DEMİRALP
Institution: KASTAMONU ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Country: Turkey


Dates

Publication Date : September 30, 2020

Bibtex @research article { jnt693316, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {1 - 10}, doi = {}, title = {On Some Generalized Open Sets in Ideal Bitopological Spaces}, key = {cite}, author = {Bukhatwa, İ̇btissam and Demi̇ralp, Sibel} }
APA Bukhatwa, İ , Demi̇ralp, S . (2020). On Some Generalized Open Sets in Ideal Bitopological Spaces . Journal of New Theory , (32) , 1-10 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/56973/693316
MLA Bukhatwa, İ , Demi̇ralp, S . "On Some Generalized Open Sets in Ideal Bitopological Spaces" . Journal of New Theory (2020 ): 1-10 <https://dergipark.org.tr/en/pub/jnt/issue/56973/693316>
Chicago Bukhatwa, İ , Demi̇ralp, S . "On Some Generalized Open Sets in Ideal Bitopological Spaces". Journal of New Theory (2020 ): 1-10
RIS TY - JOUR T1 - On Some Generalized Open Sets in Ideal Bitopological Spaces AU - İ̇btissam Bukhatwa , Sibel Demi̇ralp Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 10 VL - IS - 32 SN - -2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory On Some Generalized Open Sets in Ideal Bitopological Spaces %A İ̇btissam Bukhatwa , Sibel Demi̇ralp %T On Some Generalized Open Sets in Ideal Bitopological Spaces %D 2020 %J Journal of New Theory %P -2149-1402 %V %N 32 %R %U
ISNAD Bukhatwa, İ̇btissam , Demi̇ralp, Sibel . "On Some Generalized Open Sets in Ideal Bitopological Spaces". Journal of New Theory / 32 (September 2020): 1-10 .
AMA Bukhatwa İ , Demi̇ralp S . On Some Generalized Open Sets in Ideal Bitopological Spaces. JNT. 2020; (32): 1-10.
Vancouver Bukhatwa İ , Demi̇ralp S . On Some Generalized Open Sets in Ideal Bitopological Spaces. Journal of New Theory. 2020; (32): 1-10.